# SDR SWAA2019092537016

- Difficulty date: September 3, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509100146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOORBEAM CORRODED ON UPPER SURFACE AT BS 767+6, LBL 3.  REPAIRED CHANNEL PER EA.
